# SDR A6WA201543088

- Difficulty date: September 28, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 28,634 hours, 27,560 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3949 ELEC ODOR COMING FROM OVERHEAD AT APPROX ROW 2 LT SIDE OF ACFT.  TROUBLESHOT & FOUND SIDEWALL LIGHTS FOR BALLAST INOPERATIVE.
